# SDR SWAA2012061104815

- Difficulty date: June 1, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 76,798 hours, 67,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL PRESSURE DECK CRACKED AT BS 665, RBL 40.  REPAIRED WEB IAW SRM.
